# SDR DXTA2025063004070

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 2,593 hours, 1,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR GEAR PINS ARE VERY STIFF. TAKES A LOT OF FORCE TO PUSH THE DOOR HANDLE OPEN AND CLOSED CORRECTIVE ACTION; GAINED ACCESS TO AIRCRAFT AND FOUND DOOR PINS LATCH STRIKERS WASN'T ALIGN. ADJUSTED DOOR LATCH STRIKERS AND PERFORMED OPS CHECK. OPS CHECK GOOD. !AW CE-700 AMM 52-10-12. NO DEFECTS NOTED.
